# SDR FDEA202503130388

- Difficulty date: March 13, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N193FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63124
- Aircraft time: 5,657 hours, 2,878 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Shutoff Valve
- Part number: EM56205
- Part serial: 200604150
- Condition: Failed
- Location: Zone 400
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE-DRIVEN PUMP (EDP) SUPPLY SHUTOFF VALVE  WILL NOT CLOSE WHEN   COMMANDED.  REMOVED AND INSTALLED NEW RH ENG (V7) EDP HYDRAULIC PUMP SUPPLY SHUTOFF VALVE REF   AMM 29-11-06-4. OPS CHECK.
